| Model Number |
TIGHTROPE ABS, BUTTON, 8 X 12 MM |
| Medical Device Problem Codes |
Use of Device Problem (1670); Defective Device (2588)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
09/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 09/8/2023, it was reported by a sales representative via sems-06026021 that (2) ar-1588btb-ib tightrope ii btb, and an ar-1588tb tightrope button failed.No further information was provided.Additional information requested.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when inserting/advancing the button.